# SDR AALA20170423001

- Difficulty date: April 23, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 52,480 hours, 21,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 02031461201
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT, R2 EMERGENCY EXIT SIGN WAS MISSING. UNABLE TO LOCATE ON AIRCRAFT. OBTAINED LIGHT ASSY FROM STORES, REMOVED AND REPLACED R2 EMERGENCY EXIT SIGN ASSEMBLY. FUNCTIONAL TEST WAS GOOD. THE AIRCRAFT WAS NOT GROUNDED.
